# SDR AALA202409230902

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A321-231
- Aircraft serial: 7519
- Aircraft time: 22,402 hours, 8,922 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND L1, L2 AND R4 DOOR ASSIST BOTTLE LOW. CHARGED DOOR ASSIST BOTTLE ON L1 DOOR, R4 (AALA202409220579) DOOR, AND L2 (AALA202409220378) DOOR
